Necromancy

Discussion in 'Off Topic' started by kalanac, Nov 5, 2009.

  1. kalanac

    kalanac New Member

    Messages:
    27
    Likes Received:
    0
    Trophy Points:
    0
    OK everyone knows the concept of thread necromancy, dig up an old thread and start posting on it after a long period of inactivity.

    This game tries to determine who is the most powerful Thread Necromancer, the rules? Glad you asked:

    Wait longer than the last necromancer before raising the thread.

    So if I make this first post, then someone answers one hour later, they will have raised the thread after one hour of death. In order to prove you are a more skilled necromancer you need to raise the thread once it has been dead longer than 1 hour, say 2 hours. The next one could most at 2 hours and 1 minute. Just so long as the necromancy thread has been inactive for a longer period than the last time then you're good to post.

    Write down how long it's been inactive for.

    The last person to post is considered the Ubah Necromancer, TM and may endlessly mock those less powerful than themselves.
     
  2. garrettroyce

    garrettroyce Generally Helpful Member Community Support

    Messages:
    4,082
    Likes Received:
    132
    Trophy Points:
    63
    Interesting....I'll go for it. 6 hours, 2 minutes.
     
  3. fractalfeline

    fractalfeline New Member

    Messages:
    295
    Likes Received:
    3
    Trophy Points:
    0
    I'm not sure what's standard time here at the forum, so I'll edit it after I post. :)

    Ah, so 8:30 pm is 2:30 am in x10-time. Worth knowing.

    So I'm not the new necromancer. Phooey. The corpse is still warm eh?
     
    Last edited: Nov 5, 2009
  4. garrettroyce

    garrettroyce Generally Helpful Member Community Support

    Messages:
    4,082
    Likes Received:
    132
    Trophy Points:
    63
    What? 8:21pm to 10:30 pm = less than 2 hours :D

    10:30 pm to 6:15 am = 7 hours 45 minutes
     
  5. kalanac

    kalanac New Member

    Messages:
    27
    Likes Received:
    0
    Trophy Points:
    0
    Raise from your grave!

    EDIT: OK so not longer, however it seems that the board runs on GMT, or at least it does for me.
     
    Last edited: Nov 6, 2009
  6. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    It's running GMT+13 (NZ Daylight Savings time) for me.

    2:02 am to 8:40 am = 6 hours 38 minutes. So no record.
     
    Last edited: Nov 6, 2009
  7. garrettroyce

    garrettroyce Generally Helpful Member Community Support

    Messages:
    4,082
    Likes Received:
    132
    Trophy Points:
    63
    11-6-09 3:40pm
    11-8-09 8:44am

    41 hours 4 minutes :D
     
  8. smithee

    smithee New Member

    Messages:
    45
    Likes Received:
    2
    Trophy Points:
    0
    I think the blue bar above each of your posts must be the time it's been posted according to the timezone you're currently in. So in this case, I see garrettroyce as 08/11/2009 1:45pm, but he's written it as 08/11/2009 8:44am. So when he's submitted the post, it would have been 8:45am where he is, but 1:45pm where I am. So just read it from that blue bar and compare with your time.

    Btw, it is now 8:50pm = 7 hours 5 minutes... damn!!
     
  9. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    9:50 am to 4:05 pm = 6 hr 15 minutes.
     
  10. garrettroyce

    garrettroyce Generally Helpful Member Community Support

    Messages:
    4,082
    Likes Received:
    132
    Trophy Points:
    63
    11-8-09 11:05pm
    11-12-09 6:15am

    4 days 7 hours 10 minutes :biggrin:
     
  11. fractalfeline

    fractalfeline New Member

    Messages:
    295
    Likes Received:
    3
    Trophy Points:
    0
    Hrm. I had thought that I had changed my time in my settings when I signed up, and somehow it automatically reset to GMT at some point. Heh, oh well.
     
  12. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    9:47pm to 8:42am = 10hr 55 minutes.
     
    Last edited: Nov 13, 2009
  13. garrettroyce

    garrettroyce Generally Helpful Member Community Support

    Messages:
    4,082
    Likes Received:
    132
    Trophy Points:
    63
    11-13-2009 3:42 pm
    11-19-2009 6:26 pm

    6 days 2 hours 44 minutes

    I win again!
     
  14. drewh408

    drewh408 New Member

    Messages:
    10
    Likes Received:
    0
    Trophy Points:
    0
  15. Mr. DOS

    Mr. DOS Member

    Messages:
    230
    Likes Received:
    5
    Trophy Points:
    18
    For drewh408:

    2009-11-19 19:28
    to
    2009-11-29 19:55

    10 days, 0 hours, 27 minutes.

    --- Mr. DOS
     
  16. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    30 November 2009 2:00pm to 10 December 2009 7:36am = 10 days, 5 hours, 36 minutes.

    I win by about 5 hours.
     
  17. descalzo

    descalzo Grim Squeaker Community Support

    Messages:
    9,375
    Likes Received:
    327
    Trophy Points:
    83
    12 days, 3hrs, 19 min
     
    Last edited: Dec 21, 2009
  18. Mr. DOS

    Mr. DOS Member

    Messages:
    230
    Likes Received:
    5
    Trophy Points:
    18
    16 days, 23 hours, 40 minutes.

    --- Mr. DOS
     
    Last edited: Jan 6, 2010
  19. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    18 days, 22 hours, 2 minutes.
     
  20. alexandgruntz

    alexandgruntz New Member

    Messages:
    744
    Likes Received:
    0
    Trophy Points:
    0
    24 days, 23 hours, 55 minutes.

    I win.
     

Share This Page